Mots-clés : Martingale, convergence.
@article{THSP_2007_13_1_a7,
author = {Dmytro Ivanenko},
title = {Asymptotically optimal estimator of},
journal = {Teori\^a slu\v{c}ajnyh processov},
pages = {77--85},
year = {2007},
volume = {13},
number = {1},
language = {en},
url = {http://geodesic.mathdoc.fr/item/THSP_2007_13_1_a7/}
}
Dmytro Ivanenko. Asymptotically optimal estimator of. Teoriâ slučajnyh processov, Tome 13 (2007) no. 1, pp. 77-85. http://geodesic.mathdoc.fr/item/THSP_2007_13_1_a7/
[1] A. Ya. Dorogovtsev, Estimation theory for parameters of random processes, Kyiv University Press, Kyiv, 1982 (Russian)
[2] A. P. Yurachkivsky, D. O. Ivanenko, “Matrix parameter estimation in an autoregression model with non-stationary noise”, Th. Prob. Math. Stat., 72 (2005), 158-–172 (Ukranian)
[3] L. E. Elsholz, Differential equations and calculus of variations, Nauka, Moscow, 1969 (Russian)
[4] K. L. Chung, R. J. Williams, Introduction to stochastic integration, Mir, Moscow, 1987 (Russian)
[5] A. P. Yurachkivsky, D. O. Ivanenko, “Matrix parameter estimation in an autoregression model”, Theory of Stochastic Processes, 12(28):1-2 (2006), 154–161
[6] R. Sh. Liptser, A. N. Shiryaev, Theory of martingales, Nauka, Moscow, 1986 (Russian)
[7] J. Kelley, General topology, Nauka, Moscow, 1981 (Russian)